# SDR WX0A2015071572727

- Difficulty date: July 10, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N427NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49436
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTRAL STAIR WAY EMER LIGHTING INOPERATIVE.  R & R EMER BATTERY IAW 33-53-00.  OPERATIONS CHECKED GOOD.
